# SDR JR2R20250209260

- Difficulty date: February 9, 2025
- Submitted: February 9, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 17001679001
- Condition: Elongated
- Location: Zone 100
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID WING TO BODY FAIRING AFT L-SUPPORT ANGLE, RIGHT HAND SIDE TOP SCREWHOLE WAS ELONGATED.
